# SDR AALA2009060900006

- Difficulty date: June 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 70,274 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FORWARD EXIT LIGHTS WOULD NOT TEST.  REPLACED BATTERY PACKS FOR FORWARD EXIT LIGHTS.
